Journal of the Mathematical Society of Japan

Theta series and automorphic forms on $GL_{\eta}$

Hideo SHIMIZU

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 24, Number 4 (1972), 638-683.

Dates
First available in Project Euclid: 3 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1259855041

Digital Object Identifier
doi:10.2969/jmsj/02440638

Mathematical Reviews number (MathSciNet)
MR0333081

Zentralblatt MATH identifier
0241.10016

Subjects
Primary: 22E50: Representations of Lie and linear algebraic groups over local fields [See also 20G05]
Secondary: 10D15

Citation

SHIMIZU, Hideo. Theta series and automorphic forms on $GL_{\eta}$. J. Math. Soc. Japan 24 (1972), no. 4, 638--683. doi:10.2969/jmsj/02440638. https://projecteuclid.org/euclid.jmsj/1259855041


Export citation